Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Continued period/bleeding. On Sylate and Deviry. Bleeding still. Will OC pills help, are contraceptive pills safe?

Period started 5 march Period end date: 10th marchIpil taken: 14 th marchBleeding started 25th march It continued till 3rd aprilTook tab sylate n deviry for two days.....bledding stoppedContinued deviry one tab per day...bleeding stoppedForgot to take devery on7th april...resulted in spotting....Spotting coninued even after taking eevery on 8th, 9, 10, 11, 12 aprilOn 13th contacted gyno...and was intructed to stop taking c..ig bleeding stopped.So stopped tsking deviry....from 13 till 18 spril....13th april spotting continued14th april bleeding started15th medium..16 medium17 and 18th spril the bleeding hss been high....Based on the above detaild....Can u pls advice.... Also...if she starts oc pilld...Does it have any dide affects...Is tuis something serious..After taking oc pills will this issue gets sorted..n..her bleeding stop.....Itsbbeen big mistake...of not using contraceptive...and this tablet has been the one thing I cannot think of suggesting to any one...Anyways..I am too tensed...pls help...I look forward for your views n suggestionThnx,Harish
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Please understand the oral contraceptive pills or menstrual cycle regulaters are Hormones
.Naturally these hormones are released at a perticular time in menstual cycle. A normal cyclical acton of female hornomes bring about ovulation & normal periods.
Now in birth control hormonal ,pills are arranged in a way to avoid ovulation but menses remain normal.
In problems of menstrual irregularity, this harmony is disturbed-& regulator pills are given to reestablish the hamoney.
Tn short a continued &planned supply of hormones are wished for the desired effect.
Now we see what happened in your case.
*March5-10 you had normal menses.
*I pill taken on 14Th march I pills are known to cause irregular/profuse periods The withdrawal after was on 25-march to 3 april.
* You started with Sylate &daviary to control the bleeding (which was to be moer after I pill)
* due to the pills bleeding stopped in2 days. you were adviced to continue daviary -as a cycle regulator.
* But this time also you forgot &skipped one tab. in between.The artificial regulation of cycle being broken the spotting started stopped- could not be balanced this time -before that you were told to discontinue daviary.creating one more break in cycle regulation!
* From 15 april you started having normal & then profuse bleeding.!
You must have now understood insted of giving a regularhormonal suply ---you have done many manupulations & disturbed the nature to the extent to suffer so much!
Pl. don't misunderstand, I have described the incidences (with their sequlie) just to make few points clear.PLEASE NOTE * They are prescribed in a post menstrual period( 4th-5th day of periods ) by a GYNAC.
* The regeme of pill taking must be strictly followed. never nevr miss a pill.
* even the time of consumtion be fixed .
* do not take on empty stmoach.
* Visit Gynac again after mences to evaluate the result.
* get clear instructions /follow them strictly.
* In case of contraception, have a 6 mthly check up for your own health.
*.3 yrs of OC use deserves 1 mth break ( under contraceptive umbrella with some other device.
The final advice is a visit to Gynac-an examination & get priscribtion for proper oc. &follow all above instructions. Hope, the points are clear by the advice
Thank you.
Now in birth control horma=onal pills are arranged in a way to avoid ovulation but menses remain normal.
Answered: Wed, 26 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor